# SDR UPS04M42127

- Difficulty date: March 16, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 21,028 hours, 5,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part serial: S04AA6144
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RIGHT WING I/B FLAP, O/B HINGE FOUND FWD FAIRING (O/B FACE) WITH AFT ATTACHMENT BRACKET CRACK.  CRACKED ATTACHED BRACKET AT RIGHT WING I/B FLAP O/B HINGE REMOVED AS PER SRM 51-33-01 V2 R34.  NEW BRACKET ARC7668, FABRICATED AS PER DWG ARC7668 FPI C/O IAW DPS4.707 AT 1/EA FABRICATED BRACKET, NO CRACK EVIDENT FOUND.  FAB  BRACKET PROTECTED AS PER SRM 51-21-01V2 R34.  FAB BRACKET INSTALLED PER SRM 51-33-01 V2 R34.
